MathSciNet Relay Station
MathSciNet bibliographic data
MR117719 (22 #8494) 54.00
Reichbach, M. Some theorems on mappings onto. Pacific J. Math. 10 1960 1397–1407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement